Alert archive / West Virginia / Freeze Warnings in 2016
Freeze Warning 6, NWS Charleston, WV
NWS Charleston, WV issued this freeze warning at Apr 8, 2016, 3:48 AM EDT for 4 states. It took effect at Apr 9, 2016, 2:00 AM EDT. It was in force for 10 hr. 14 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 8, 2016, 3:48 AM EDT (07:48 UTC)
- In effect from
- Apr 9, 2016, 2:00 AM EDT
- Expired
- Apr 9, 2016, 12:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Charleston, WV
All 43 counties
Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Buchanan County, VA, Dickenson County, VA, Barbour County, WV, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Pleasants County, WV, Putnam County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wayne County, WV, Wirt County, WV, Wood County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 41 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 6:00 AM EDT | SNOW 0.7 | Seth Se 0.0, WV | SNOW DEPTH. |
| Apr 9, 7:00 AM EDT | SNOW 0.5 | 6 S Ripley, WV | SNOW DEPTH. |
| Apr 9, 7:00 AM EDT | SNOW 1.5 | 3 Se Crawford, WV | SNOW DEPTH. |
| Apr 9, 7:00 AM EDT | SNOW 1.6 | 3 Se Crawford, WV | 24 HOUR SNOWFALL. |
| Apr 9, 7:00 AM EDT | SNOW 3 | 1 Se Buckhannon, WV | SNOW DEPTH |
| Apr 9, 7:30 AM EDT | SNOW 2 | 3 E Huntington, WV | 24 HOUR SNOWFALL. |
| Apr 9, 7:44 AM EDT | SNOW 1 | 3 E Alum Creek, WV | SNOW DEPTH. |
| Apr 9, 8:00 AM EDT | SNOW 0.5 | 5 Wsw St. Albans, WV | SNOW DEPTH. |
| Apr 9, 8:00 AM EDT | SNOW 0.8 | 6 Wsw Charleston, WV | ACCUMULATED OVER THE PAST 30 MINUTES IN A SQUALL. |
| Apr 9, 8:00 AM EDT | SNOW 1.5 | Huntington, WV | DECK RAIL MEASUREMENT. ESTIMATED 1.5 INCHES ON GROUND. |
| Apr 9, 8:05 AM EDT | SNOW 3 | Chesapeake, OH | FACEBOOK USER REPORTED |
| Apr 9, 8:07 AM EDT | SNOW 1 | Ironton, OH | |
| Apr 9, 8:41 AM EDT | SNOW 0.8 | 2 N Liberty, WV | |
| Apr 9, 10:50 AM EDT | SNOW 2 | Huntington, WV | FITZPATRICK REPORTED 2 ACCUMULATED ON CAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
948 WWUS71 KRLX 080748 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 348 AM EDT FRI APR 8 2016 ...CONTINUED UNUSUALLY COLD INTO SUNDAY... KYZ101>103-105-OHZ066-067-075-076-083>087-081600- /O.UPG.KRLX.FZ.A.0005.160409T0600Z-160409T1400Z/ /O.NEW.KRLX.FZ.W.0006.160409T0600Z-160409T1400Z/ /O.NEW.KRLX.HZ.A.0001.160410T0100Z-160410T1500Z/ /O.CON.KRLX.FZ.W.0005.000000T0000Z-160408T1400Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT 348 AM EDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... ...HARD FREEZE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... A FREEZE WARNING REMAINS POSTED UNTIL 10 AM TODAY. THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A NEW FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY. A HARD FREEZE WATCH HAS ALSO BEEN ISSUED. THIS HARD FREEZE WATCH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING. * TEMPERATURES...MID 20S TO LOWER 30S TONIGHT AND EARLY SATURDAY. LOW AND MID 20S POSSIBLE SATURDAY NIGHT INTO SUNDAY MORNING. * IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL ANY SENSITIVE EARLY SPRING VEGETATION IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ VAZ003-004-WVZ005>011-013>020-024>034-039-040-081600- /O.UPG.KRLX.FZ.A.0005.160409T0600Z-160409T1400Z/ /O.NEW.KRLX.FZ.W.0006.160409T0600Z-160409T1400Z/ /O.NEW.KRLX.HZ.A.0001.160410T0100Z-160410T1500Z/ DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS- TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE- MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR- MCDOWELL-WYOMING-UPSHUR-BARBOUR- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...KENOVA... CEREDO...WAYNE...HUNTINGTON...POINT PLEASANT...NEW HAVEN... RAVENSWOOD...RIPLEY...PARKERSBURG...VIENNA...ST. MARYS... BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...HARTS... ALUM CREEK...HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON... SOUTH CHARLESTON...SAINT ALBANS...SPENCER...ELIZABETH... GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION...WILLIAMSON... LOGAN...CHAPMANVILLE...MAN...MADISON...CLAY...SUTTON...GASSAWAY... BURNSVILLE...GLENVILLE...WESTON...CLARKSBURG...BRIDGEPORT... GRAFTON...WELCH...GARY...WAR...MULLENS...OCEANA...PINEVILLE... BUCKHANNON...PHILIPPI...BELINGTON 348 AM EDT FRI APR 8 2016 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... ...HARD FREEZE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY. A HARD FREEZE WATCH HAS ALSO BEEN ISSUED. THIS HARD FREEZE WATCH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING. * TEMPERATURES...UPPER 20S TO LOWER 30S TONIGHT AND EARLY SATURDAY...UPPER TEENS AND 20S SATURDAY NIGHT INTO SUNDAY MORNING. * IMPACTS...FREEZING TEMPERATURES COULD DAMAGE ANY SENSITIVE EARLY SPRING VEGETATION IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KTB
5 follow-up statements
689 WWUS71 KRLX 081452 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 1052 AM EDT FRI APR 8 2016 ...CONTINUED UNUSUALLY COLD INTO SUNDAY... KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-082300- /O.CON.KRLX.FZ.W.0006.160409T0600Z-160409T1400Z/ /O.CON.KRLX.HZ.A.0001.160410T0100Z-160410T1500Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-UPSHUR- BARBOUR- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD... GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG... VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE... MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY... HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BUCKHANNON...PHILIPPI...BELINGTON 1052 AM EDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... ...HARD FREEZE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... * TEMPERATURES...MID 20S TO LOWER 30S TONIGHT AND EARLY SATURDAY. UPPER TEENS TO MID 20S POSSIBLE SATURDAY NIGHT INTO SUNDAY MORNING. * IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL ANY SENSITIVE EARLY SPRING VEGETATION IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
672 WWUS71 KRLX 081847 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 247 PM EDT FRI APR 8 2016 ...CONTINUED UNUSUALLY COLD INTO SUNDAY... KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-090300- /O.CON.KRLX.FZ.W.0006.160409T0600Z-160409T1400Z/ /O.CON.KRLX.HZ.A.0001.160410T0100Z-160410T1500Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-UPSHUR- BARBOUR- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD... GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG... VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE... MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY... HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BUCKHANNON...PHILIPPI...BELINGTON 247 PM EDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... ...HARD FREEZE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... * TEMPERATURES...UPPER 20S TO LOWER 30S TONIGHT AND EARLY SATURDAY. UPPER TEENS TO MID 20S POSSIBLE SATURDAY NIGHT INTO SUNDAY MORNING. * IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL ANY SENSITIVE EARLY SPRING VEGETATION IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
067 WWUS71 KRLX 090041 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 841 PM EDT FRI APR 8 2016 ...CONTINUED UNUSUALLY COLD INTO SUNDAY... KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-090845- /O.CON.KRLX.FZ.W.0006.160409T0600Z-160409T1400Z/ /O.CON.KRLX.HZ.A.0001.160410T0100Z-160410T1500Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-UPSHUR- BARBOUR- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD... GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG... VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE... MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY... HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BUCKHANNON...PHILIPPI...BELINGTON 841 PM EDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... ...HARD FREEZE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... * TEMPERATURES...UPPER 20S TO LOWER 30S TONIGHT AND EARLY SATURDAY. UPPER TEENS TO MID 20S POSSIBLE SATURDAY NIGHT INTO SUNDAY MORNING. * IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL ANY SENSITIVE EARLY SPRING VEGETATION IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
280 WWUS71 KRLX 090753 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 353 AM EDT SAT APR 9 2016 ...CONTINUED UNUSUALLY COLD INTO SUNDAY MORNING... KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-091600- /O.UPG.KRLX.HZ.A.0001.160410T0100Z-160410T1500Z/ /O.NEW.KRLX.HZ.W.0001.160410T0100Z-160410T1400Z/ /O.CON.KRLX.FZ.W.0006.000000T0000Z-160409T1400Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-UPSHUR- BARBOUR- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD... GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG... VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE... MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY... HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BUCKHANNON...PHILIPPI...BELINGTON 353 AM EDT SAT APR 9 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...HARD FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EDT SUNDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...UPPER 20S TO LOWER 30S THIS MORNING. UPPER TEENS TO MID 20S OVERNIGHT TONIGHT INTO SUNDAY MORNING. * IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL ANY SENSITIVE EARLY SPRING VEGETATION IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
427 WWUS71 KRLX 091356 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 956 AM EDT SAT APR 9 2016 ...CONTINUED UNUSUALLY COLD INTO SUNDAY MORNING... KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-092200- /O.EXT.KRLX.FZ.W.0006.000000T0000Z-160409T1600Z/ /O.CON.KRLX.HZ.W.0001.160410T0100Z-160410T1400Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-UPSHUR- BARBOUR- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD... GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG... VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE... MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY... HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BUCKHANNON...PHILIPPI...BELINGTON 956 AM EDT SAT APR 9 2016 ...FREEZE WARNING NOW IN EFFECT UNTIL NOON EDT TODAY... ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EDT SUNDAY... * TEMPERATURES...UPPER 20S TO LOWER 30S THROUGH LATE MORNING. UPPER TEENS TO MID 20S OVERNIGHT TONIGHT INTO SUNDAY MORNING. * IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL ANY SENSITIVE EARLY SPRING VEGETATION IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this freeze warning went out at Apr 8, 1:55 AM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 8, 1:55 AM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
155 AM EDT FRI APR 8 2016
.SYNOPSIS...
RAIN SHOWERS TRANSITIONING TO A MIX WITH SNOW SHOWERS THIS EVENING.
COLDER. UPPER LEVEL DISTURBANCE CROSSES FRIDAY NIGHT INTO SATURDAY
WITH ROUNDS OF RAIN/SNOW SHOWERS. VERY COLD SATURDAY NIGHT.
&&
.NEAR TERM /THROUGH TODAY/...
WINDS WILL DIMINISH OVERNIGHT ALONG WITH RAIN/SNOW SHOWERS AS
SHORT WAVE MOVES ON THRU. MINOR SNOW ACCUMULATIONS IN THE HIGHER
MOUNTAIN ELEVATIONS OVERNIGHT.
PREVIOUS DISCUSSION...
RAIN SHOWERS CONTINUE TO PUSH FROM WEST TO EAST ACROSS THE CENTRAL
APPALACHIANS AND MIDDLE OHIO VALLEY THIS AFTERNOON AND EVENING
AHEAD OF A GREAT LAKES UPPER LEVEL LOW AND ASSOCIATED SURFACE COLD
FRONT. GUSTY WINDS WILL CONTINUE INTO THIS EVENING...WITH GREATER
GUSTS POSSIBLE UNDERNEATH SHOWERS. DRIER AIR WILL FILTER IN LATER
THIS EVENING BEHIND THE FRONT...ALONG WITH A RENEWED ROUND OF COLD
AIR ADVECTION SENDING TEMPERATURES TO NEAR AND BELOW FREEZING
ACROSS SOUTHEASTERN OHIO AND NORTHEASTERN KENTUCKY WHERE THE
PREVIOUS FREEZE WATCH HAS BEEN UPGRADED TO A FREEZE WARNING.
ENOUGH CLOUD COVER SHOULD REMAIN INTACT TO PREVENT WIDESPREAD
FREEZING TEMPERATURES FROM MATERIALIZING FARTHER EAST INTO WEST
VIRGINIA.
&&
.SHORT TERM /TONIGHT THROUGH SUNDAY/...
AFTER A RELATIVELY DRY START TO THE DAY ON FRIDAY...WITH THE
EXCEPTION BEING SOME LEFTOVER RAIN/SNOW SHOWER ACTIVITY IN THE
MOUNTAINS...A POTENT UPPER LEVEL TROUGH WILL TRAVERSE THROUGH THE
WESTERN GREAT LAKES INTO THE OHIO VALLEY FRIDAY AFTERNOON AND
EVENING. A STRONG ROUND OF UPPER LIFT...ENHANCED BY A 140+ KNOT
JET SLIDING ACROSS THE REGION...WILL LEAD TO INCREASING RAIN/SNOW
CHANCES LATER FRIDAY EVENING THROUGH FRIDAY NIGHT. SNOW AMOUNTS OF
UP TO HALF AN INCH WILL BE POSSIBLE ACROSS THE LOWLANDS...WHILE
THE HIGHER BASED LOCALES IN THE MOUNTAINS MAY SEE A FEW INCHES.
ADDITIONALLY...STRONG COLD AIR ADVECTION WILL SEND MUCH IF NOT
ALL OF THE MIDDLE OHIO VALLEY AND CENTRAL APPALACHIANS NEAR OR
BELOW FREEZING BY DAYBREAK SATURDAY. HAVE THUS HOISTED A FREEZE
WATCH FOR ALL BUT THE FAR EASTERN COLUMN OF COUNTIES ACROSS WEST
VIRGINIA AS THIS SEASON/S FROST/FREEZE PROGRAM HAS YET TO BEGIN
THERE.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
SURGE OF ARCTIC AIR WILL PROVIDE A COLD START TO THE WEEKEND WITH
850MB TEMPS FALLING TO AROUND -10C EARLY SATURDAY. TEMPERATURES ON
SATURDAY MAY BE HARD PRESSED TO TOUCH 40 IN MANY AREAS. WE WILL
ALSO CONTEND WITH UPSLOPE SNOW SHOWERS INTO THE APPALACHIANS THROUGH
MUCH OF SATURDAY...WITH SOME ACCUMULATIONS LIKELY ABOVE 2500 FEET.
WE MAY NEED SOME SNOW ADVISORIES GIVEN A PROLONGED PERIOD OF SNOW UP
AGAINST THE HIGH TERRAIN IN THE SOUTHEAST PORTION OF THE CWA. THIS
SNOW SHOULD WIND DOWN SATURDAY AFTERNOON/EVENING AS HIGH PRESSURE
BUILDS IN.
AS WE HEAD INTO SATURDAY NIGHT...HIGH PRESSURE TAKES UP RESIDENCE
DIRECTLY OVERHEAD WEST VIRGINIA...SETTING UP THE COLDEST NIGHT AS
TEMPERATURES FALL OFF WELL INTO THE 20S (TEENS HIGHER TERRAIN). A
FEW VALLEYS COULD ALSO SQUEEZE OUT SOME UPPER TEENS. WE WILL LIKELY
NEED ANOTHER FREEZE WARNING FOR SATURDAY NIGHT...BUT NO HEADLINES AT
THIS POINT AS WE ALREADY HAVE FREEZE HEADLINES FOR TONIGHT AND
FRIDAY NIGHT.
A RETURN OF MUCH MILDER WEATHER WILL BE SEEN FROM SUNDAY INTO THE
EARLY PORTION OF NEXT WEEK AS HEIGHTS BUILD OVER THE REGION. HIGHS
BY MONDAY WILL LIKELY CLIMB BACK TO AROUND 70. HOWEVER...AS
ISENTROPIC ASCENT INCREASES MONDAY INTO MONDAY NIGHT...RAIN CHANCES
WILL BE ON THE INCREASE. BEST RAIN CHANCES WILL COME MONDAY NIGHT
INTO EARLY TUESDAY AS A SHORTWAVE PUSHES ACROSS THE
REGION...DRAGGING A COLD FRONT SOUTHEAST. HAVE BUMPED POPS UP TO
CATEGORICAL WITH GOOD MODEL AGREEMENT. RAIN SHOULD EXIT BY TUESDAY
AFTERNOON...WITH THE REMAINDER OF THE EXTENDED FEATURING DRY
WEATHER. SOME MODEL DISAGREEMENT TOWARDS THE END OF THE EXTENDED
NEAR THURSDAY...AS ECMWF BRINGS PRECIP BACK INTO THE AREA...BUT GFS
IS MORE SUPPRESSED WITH THIS SYSTEM. FOR NOW WILL JUST GO WITH SOME
LOW POPS COMING BACK INTO THE AREA.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
DISTURBANCE PASSING THROUGH WITH ENOUGH MOISTURE AND LIFT TO
SUPPORT SNOW SHOWER ACTIVITY...ESPECIALLY OVER ELEVATED TERRAIN.
ACTIVITY SHOULD DIMINISH TOWARD SUNRISE.
ANOTHER UPPER LEVEL DISTURBANCE PASSES THROUGH THIS AFTERNOON
WITH MORE LOW ELEVATION RAIN SHOWERS/MOUNTAIN SNOW SHOWERS. MOSTLY
MVFR CONDITIONS PREVAIL...WITH TEMPO IFR AND LIFR INVOF ANY
SHOWER ACTIVITY.
CEILINGS IMPROVE TO VFR 12-15Z TODAY BEFORE THE NEXT DISTURBANCE
APPROACHES LATER FRIDAY WITH MORE LOW ELEVATION RAIN SHOWER
AND MOUNTAIN SNOW SHOWERS...WITH OCCASIONAL MVFR CONDITIONS IN
THE SHOWERS.
SFC GRADIENTS STILL SUPPORT GUSTY W TO NW WINDS...ESP IN THE AFT
HOURS.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z SATURDAY...
FORECAST CONFIDENCE: LOW TO MEDIUM.
ALTERNATE SCENARIOS: TIMING OF MVFR CIGS/VSBY MAY FLUCTUATE...AND
MAY IMPROVE FASTER THAN CURRENTLY FORECAST FRIDAY MORNING...EXCEPT
IN MOUNTAINS.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE FRI 04/08/16
UTC 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17
EDT 1HRLY 02 03 04 05 06 07 08 09 10 11 12 13
CRW CONSISTENCY M M M M M M M M H H H H
HTS CONSISTENCY H H H M M H H H H H H H
BKW CONSISTENCY L L L L L M M M M M M H
EKN CONSISTENCY L L L L L M M M M M M H
PKB CONSISTENCY M M M M M M M M H H H H
CKB CONSISTENCY M M M M M M M M M M H H
AFTER 06Z SATURDAY...
IFR OR LOWER POSSIBLE LATER FRIDAY INTO SATURDAY AS RAIN AND SNOW
PUSH THROUGH FROM THE NORTHWEST...ESPECIALLY IN THE HIGHER TERRAIN
OF WEST VIRGINIA WHERE SNOW MAY BE HEAVIER.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
WVZ005>011-013>020-024>034-039-040.
OH...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
OHZ066-067-075-076-083>087.
FREEZE WARNING UNTIL 10 AM EDT THIS MORNING FOR OHZ066-067-075-
076-083>087.
KY...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
KYZ101>103-105.
FREEZE WARNING UNTIL 10 AM EDT THIS MORNING FOR KYZ101>103-105.
VA...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
VAZ003-004.
&&
SYNOPSIS...JMV
NEAR TERM...JMV
SHORT TERM...99
LONG TERM...99
AVIATION...KMC/JMVHazardous weather outlook, Apr 7, 3:54 PM EDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV ISSUED BY NATIONAL WEATHER SERVICE JACKSON KY 354 PM EDT THU APR 7 2016 VAZ003-004-WVZ005>011-013>020-024>034-039-040-082000- DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS- TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE- MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL- WYOMING-UPSHUR-BARBOUR- 354 PM EDT THU APR 7 2016 ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. IN ADDITION...LOWLAND TEMPERATURES IN THE LOW TO UPPER 20S ARE EXPECTED SATURDAY NIGHT. FREEZE WATCHES AND WARNINGS MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ066-067-075-076-083>087-082000- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH- 354 PM EDT THU APR 7 2016 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND SOUTHEAST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. FREEZE WATCH. IN ADDITION...LOWLAND TEMPERATURES IN THE LOW TO UPPER 20S ARE EXPECTED SATURDAY NIGHT. FREEZE WATCHES AND WARNINGS MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ035>038-046-047-082000- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH- 354 PM EDT THU APR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. UPSLOPE SNOW SHOWERS FOR THE HIGHER MOUNTAINS LATE FRIDAY NIGHT INTO SATURDAY MAY BRING ACCUMULATING SNOWS TO THE HIGHER TERRAIN. SNOW ADVISORIES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 7, 11:57 PM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1157 PM EDT THU APR 7 2016 WVZ037-038-046-047-080600- NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... WEBSTER SPRINGS...MARLINTON...ELKINS 1157 PM EDT THU APR 7 2016 ACCUMULATING SNOW OVERNIGHT...ESPECIALLY ACROSS HIGH TERRAIN... NEAR MIDNIGHT...SNOW SHOWERS OF VARY INTENSITY HAVE LEFT 1 TO 4 INCHES OF SNOW ACROSS HIGH TERRAIN OF WEBSTER...POCAHONTAS...AND RANDOLPH. SNOW SHOWERS SHOULD BECOME LESS NUMEROUS IN AREAL COVERAGE DURING THE PREDAWN HOURS. LATE NIGHT MOTORISTS CROSSING THE MOUNTAINS...NEED TO BE PREPARED FOR SNOW AND ICE ON ROADS...ESPECIALLY ACROSS HIGH ELEVATIONS. ROADS SUCH AS ROUTE 15 OVER POINT MOUNTAIN...ROUTE 219 NEAR SNOWSHOE...ROUTE 250 NEAR CHEAT BRIDGE...AND ROUTE 33 AROUND HARMAN ARE A FEW EXAMPLES. KTB
Local storm report, Apr 8, 12:08 AM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1208 AM EDT FRI APR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM SNOW 1 S SNOWSHOE 38.40N 80.00W
04/07/2016 E4.0 INCH POCAHONTAS WV CO-OP OBSERVER
ESTIMATED TOTAL ACCUMULATION ON MOUNTAINTOP.
&&
EVENT NUMBER RLX1600807
KTBThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 3:48 AM EDT | Hard Freeze Watch | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 22 more | 24 hr |
| Apr 8, 4:01 AM EDT | Winter Weather Advisory | RLX | Barbour, Upshur | 37 hr |
| Apr 8, 7:50 PM EDT | Special Weather Statement | RLX | Buchanan, Dickenson | 55 min |
Nearby
Freeze Warnings in West Virginia, 2016Freeze Warnings in Ohio, 2016Freeze Warnings in Kentucky, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.